# SDR 99FDEA00229

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 123558
- Condition: Leaked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-138 - NR 3 ENGINE OVERHEAT LIGHT CAME ON DURING CLIMB-OUT.  RED TAB PROC ACCOMPLISHED.  REMOVED AND REPLACED BLEED CHECK VALVE PER MM 36-10-21, PAGE 401, OPER CHECK OK.
